# SDR SWAA001282

- Difficulty date: July 14, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 39,518 hours, 35,012 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: WL202EED6
- Condition: Malfunctioned
- Location: Nr 1 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG EGT INDICATOR INOP.  REMOVED AND REPLACED NR 1 ENG EGT IND PER MM.
